<< Previous Issue Communications of the Korean Mathematical Society (Vol. 27, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 217—430
$\beta$-algebras and related topics
Young Hee Kim and Keum Sook So
MSC numbers : 06F35
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 217—222
$4$-ranks of class groups of quadratic extensions of certain quadratic function fields
Sunghan Bae and Pyung-Lyun Kang
MSC numbers : 11R58
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 223—231
Filters in commutative $BE$-algebras
Sun Shin Ahn, Young Hie Kim, and Jung Mi Ko
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 233—242
On an inverse problems for Laplace equations with potential terms on electrical networks
Ji Chan Chung, Du Hyeong Kim, and Tae Hoon Kwon
MSC numbers : Primary 42A15; Secondary 15B05
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 243—255
Certain integral representations of Euler type for the Exton function $X_8$
Junesang Choi, Anvar Hasanov, and Mamasali Turaev
MSC numbers : Primary 33C20, 33C65; Secondary 33C05, 33C60, 33C70, 68Q40, 11Y35
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 257—264
Extensions of Banach's and Kannan's results in fuzzy metric spaces
Binayak S. Choudhur, Krishnapada Das, and Pradyut Das
MSC numbers : 47H25, 54H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 265—277
A characterization of the generalized projection with the generalized duality mapping and its applications
Sang Hyeon Han and Sung Ho Park
MSC numbers : 47H10, 46B20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 279—296
On $\left(\epsilon \right)$-Lorentzian para-Sasakian manifolds
Rajendra Prasad and Vibha Srivastava
MSC numbers : 53C40, 53C50, 53C55
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 297—306
Lightlike hypersurfaces of an indefinite Kaehler manifold
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 307—315
On conformal and quasi-conformal curvature tensors of an $N(k)$-quasi Einstein manifold
Aliakbar Hosseinzadeh and Abolfazl Taleshian
MSC numbers : 53C25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 317—326
A classification of $(k,\mu )$-contact metric manifolds
Ahmet Yildiz and Uday Chand De
MSC numbers : 53C25, 53C35, 53D10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 327—339
On minimal semicontinuous functions
Won Keun Min
MSC numbers : 54C08
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 341—345
A local fixed point theorem on fuzzy metric spaces
Shaban Sedghi, Ishak Altun, and Nabi Shobe
MSC numbers : Primary 54H25; Secondary 47H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 347—356
Fuzzy $\delta$-topology and compactness
Seok Jong Lee and Sang Min Yun
MSC numbers : 54A40
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 357—368
Volume preserving dynamics without genericity and related topics
Jaeyoo Choy, Hahng-Yun Chu, and Min Kyu Kim
MSC numbers : Primary 37C50; Secondary 37C70, 54H20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 369—375
The $k$-quotient images of metric spaces
Shou Lin and Chunyan Zheng
MSC numbers : 54B15, 54C10, 54D05, 54D50, 54D55
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 377—384
Absorbing pairs facilitating common fixed point theorems for Lipschitzian type mappings in symmetric spaces
Dhananjay Gopal, Mohammad Hasan, and Mohammad Imdad
MSC numbers : Primary 54H25; Secondary 47H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 385—397
Common fixed point theorems under strict contractive conditions in fuzzy metric spaces using property (E.A)
Shaban Sedghi and Nabi Shobe
MSC numbers : 54E40, 54E35, 54H25, 47H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 399—410
Optimality conditions and duality for semi-infinite programming involving semilocally type I-preinvex and related functions
Monika Jaiswal, Shashi Kant Mishra, and Bader Al Shamary
MSC numbers : 90C29, 90C34, 90C46
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 411—423
Social equilibrium in a generalized Nash game with the affine condition
Won Kyu Kim
MSC numbers : Primary 91A13, 52A07
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 425—430

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd